The Hoffman-Wielandt inequality in infinite dimensions

Bhatia R, Elsner L (1994)
Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104(3): 483-494.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Bhatia, Rajendra; Elsner, LudwigUniBi
Abstract / Bemerkung
The Hoffman-Wielandt inequality for the distance between the eigenvalues of two normal matrices is extended to Hilbert-Schmidt operators. Analogues for other norms are obtained in a special case.
Stichworte
Schatten p-norms; Infinite dimensions; Hilbert-Schmidt operators; Hoffman-Wielandt inequality
Erscheinungsjahr
1994
Zeitschriftentitel
Proceedings of the Indian Academy of Sciences, Mathematical Sciences
Band
104
Ausgabe
3
Seite(n)
483-494
ISSN
0253-4142
eISSN
0973-7685
Page URI
https://pub.uni-bielefeld.de/record/1776345

Zitieren

Bhatia R, Elsner L. The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences. 1994;104(3):483-494.
Bhatia, R., & Elsner, L. (1994). The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences, 104(3), 483-494. doi:10.1007/BF02867116
Bhatia, R., and Elsner, L. (1994). The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104, 483-494.
Bhatia, R., & Elsner, L., 1994. The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences, 104(3), p 483-494.
R. Bhatia and L. Elsner, “The Hoffman-Wielandt inequality in infinite dimensions”, Proceedings of the Indian Academy of Sciences, Mathematical Sciences, vol. 104, 1994, pp. 483-494.
Bhatia, R., Elsner, L.: The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences. 104, 483-494 (1994).
Bhatia, Rajendra, and Elsner, Ludwig. “The Hoffman-Wielandt inequality in infinite dimensions”. Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104.3 (1994): 483-494.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:21Z
MD5 Prüfsumme
effa46e0170ba3b157275639c08742f0